# SDR CA110203009

- Difficulty date: February 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Urocop EC120B
- Aircraft time: 3,521 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Block
- Part number: C651A1120101
- Condition: Dislodged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIP SEAL OF BEARING BLOCK ASSY DISLOGED.
